# SDR UALA2012080604219

- Difficulty date: August 3, 2012
- Submitted: August 30, 2012
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 46,063 hours, 11,907 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO SMALL OUTWARD PROTRUDING DENTS AT APPROX STA 400 LT SIDE BETWEEN STRINGER 23-24, APPROX .25 INCH IN WIDTH AND .010 DEPTH, FOR AN A-Y OF 25.  HFEC INSPECTION ON PTT 0632014 ON INSIDE AND OUT, NO CRACKS OR OTHER DEFECTS NOTED.  A-Y LIMIT EXCEED SRM LIMIT, PER SRM 53-00-01P104, OK TO CONTINUE IN SERVICE WITH REPETITIVE VISUAL CHECKED EVERY 300 FLT CYCLES AND REPETITIVE HFEC AT EACH 'C' CHECK.  DENT IS SMOOTH AND CREASE FREE.
